Simultaneous bifurcation of limit cycles from two nests of periodic orbits

Armengol Gasull, Antonio Garijo, Xavier Jarque

Research output: Contribution to journalArticleResearchpeer-review

11 Citations (Scopus)


Let over(z, ̇) = f (z) be an holomorphic differential equation having a center at p, and consider the following perturbation over(z, ̇) = f (z) + ε R (z, over(z, ̄)). We give an integral expression, similar to an Abelian integral, whose zeroes control the limit cycles that bifurcate from the periodic orbits of the period annulus of p. This expression is given in terms of the linearizing map of over(z, ̇) = f (z) at p. The result is applied to control the simultaneous bifurcation of limit cycles from the two period annuli of over(z, ̇) = i z + z2, after a polynomial perturbation. © 2007 Elsevier Inc. All rights reserved.
Original languageEnglish
Pages (from-to)813-824
JournalJournal of Mathematical Analysis and Applications
Publication statusPublished - 15 May 2008


  • Bifurcation
  • Holomorphic vector fields
  • Limit cycle


Dive into the research topics of 'Simultaneous bifurcation of limit cycles from two nests of periodic orbits'. Together they form a unique fingerprint.

Cite this